# SDR SWAA2014012424495

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 69,953 hours, 58,779 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 332A1021
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERT, DECLARED EMERGENCY INTERMITTENT FAULT LIGHT ASSOCIATED WITH NR 2 ENG OVERHEAT LIGHT & OCCASIONAL BELL WITHOUT FIRE WARNING.  R & R FAN LT UPPER LOOP & CORE AFT LOOP IAW AMM 24-11-11.
